MAUDE Adverse Event Report: ABBOTT CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2211-36Q
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During an in clinic follow-up, the device reached elective replacement indicator (eri).Premature battery depletion was suspected and the device was explanted and replaced to resolve the event.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of premature battery depletion was not confirmed by analysis.Interrogation of the device revealed the device battery was at the elective replacement indicator (eri) level when received.A longevity calculation was performed and revealed that the battery depletion was normal based on the device usage.Furthermore, telemetry, pacing, sensing, impedance, hv output, hv shock, and the patient notifier were tested on the bench and no anomaly was detected.

Brand Name
CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9666639
Report Number2938836-2020-00846
Device Sequence Number2756713
Product Code NVZ
UDI-Device Identifier05414734503709
UDI-Public05414734503709
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Model NumberCD2211-36Q
Device Catalogue NumberCD2211-36Q
Device Lot Number4260920
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer05/18/2020
Initial Report FDA Received Date02/04/2020
Supplement Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;